MathSciNet Relay Station
MathSciNet bibliographic data
MR2972425 35Q30 (35B65)
Zhang, Zujin A Serrin-type regularity criterion for the Navier-Stokes equations via one velocity component. Commun. Pure Appl. Anal. 12 (2013), no. 1, 117–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement